# SDR AALA20180129008

- Difficulty date: January 28, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 129311
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY IAW MM 33-51-06. OPS CHECKED GOOD.
